Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: birth control pill


 pokey - Tue Dec 14, 2004 10:18 pm

hi i was on the birth control pill marvelon for a little over two months i stopped 3 weeks before my period was due, and i am now 2 and a half weeks late. is this normal when stopping the pill?? after only 2 months using??
 Theresa Jones, RN - Thu Dec 16, 2004 5:08 pm

User avatar Hi pokey,
Yes sometimes after stopping birth control pills you become somewhat irregular with your menstrual cycles. Don't be too concerned, you should start your cycles again soon providing there isn't a chance that you could be pregnant of course. If you should happen not to start though in the next couple of weeks you should contact your physician for an evaluation.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us